My Father ,74 years age, a known patient of diabetes , hypertention ,was diaganosed with 3vd(3 vessel disease ) about two years ago and had cabag(open heart surgery) , he is feeling ok , other than palpitations and heart murmering during exertion or in rest some times.
He had echo,ultrasound,holter, tests during last one month , the reason for that was palpitation , mumuring sound of heart , (the reports are in my photos portion , and viewable) , Today cardiologist gave opinion that there is heart valve leakage(valve regurgitation) , as some layer /scaling is shown below the heart surface. According to doc they will not do anything before one year , and only medications are sufficent. Medication he is taking after Cabag is Cavidalol 6.25 , Simvastatin(Zocor) and diabetese & hypertension medicines.I would like to ask what we should do further , and what should be his future plan to avoid /repair /treat this .
Please keep in mind that we are not doctors so you should discuss these issues with your father's cardiologist or get a second medical opinion if you are concerned.
Having said that, your father's report is pretty normal for a 74 year old man TVD. His EF% is good and the findings of mild LVH which means the walls of his ventricle are a little think which could be due to the valve disease, but it is not serious. The hypokinesis is a lazy area of the heart that does not beat as strong as it should, but he is on good meds for that.
Overall, his report is not bad given his history. I would just be working very closely with his doctor.As long as he keeps his cholesterol and BP under control he should do well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.